Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 423  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

REVIEW ARTICLE

Radix entomolaris and paramolaris in children: A review of the literature

Nagaveni N B, Umashankara K V

Year : 2012| Volume: 30| Issue : 2 | Page no: 94-102

   This article has been cited by
 
1 Prevalence of three rooted deciduous mandibular molars in Indian children
Srikanth H. Srivathsa
International Journal of Dental Science and Research. 2014;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05